# SDR CA050308009

- Difficulty date: February 28, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 12,096 hours
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Adapter
- Part number: 230397911
- Condition: Corroded
- Location: Compressor
- Component: Compressor, Allsn, 250C20B
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) COMPONENT DID NOT MAKE IT THROUGH ITS LIFE EXPECTANCY.  FRETTING WEAR FOUND OVER PILOT OUTSIDE DIAMETER.
